MathSciNet Relay Station
MathSciNet bibliographic data
MR1884721 35K57 (35B40 35K50 35Q80 92C17 92C45)
Yang, Yin; Chen, Hua; Liu, Weian On existence of global solutions and blow-up to a system of the reaction-diffusion equations modelling chemotaxis. SIAM J. Math. Anal. 33 (2001), no. 4, 763–785.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement